# SDR DALA2023080206260

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,163 hours, 42,922 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 R3 DOOR SLIDE NOT ARMING. CORRECTIVE ACTION: CLEANED AND LUBED GIRT BAR AT R-3 DOOR PER B757 AMM 52-51. (4688230)
